# SDR ASAA2020042732673

- Difficulty date: April 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 49,875 hours, 14,752 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 8TJ167GHW1
- Part serial: FDTA8425
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 38,947 hours, 13,439 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL FLOW TRANSMITTER LEAKING AT SHELL HOUSING OUTLET. GROUNDED - YES. REMOVED FUEL FLOW TRANSMITTER FROM #1 ENG IAW B737-800 AMM 73-31-01-000-801-F00 AND INSTALLED SERVICEABLE FUEL FLOW TRANSMITTER AS PER AMM 73-31-01-400-801-F00. LEAK CHECK GOOD.
